# SDR VNAA201908221101

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 38,982 hours, 28,682 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Detached
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF THE CREW RECEIVED A LEFT ENGINE FIRE WARNING MESSAGE.  THE CREW CUT OFF FUEL TO THE ENGINE AND THE FIRE EXTINGUISHED. THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE FLIGHT LANDED SAFELY AND TAXIED TO THE GATE WHERE THE PASSENGER DEPLANED NORMALLY. MX INSPECTED AND FOUND 6TH STAGE BLEED DUCT LOWER CLAMP POPPED OFF INSIDE COWLING. INSTALLED NEW CLAMP AND GASKET. PERFORMED OPS AND LEAK CHECKS. OPS AND LEAK CHECKS GOOD.
